# SDR SWAA2022061417564

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE AFT SERVICE DOOR HAS ONE LAMP INOP / [01] RELAMPED 1 EA LAMP IN EMERGENCY LIGHT ABOVE THE AFT SERVICE DOOR AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION #1.
